# SDR USAA991123

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .250 INCH CRACK AT FORWARD SERVICE DOOR LOWER HINGE CUT-OUT UPPER CORNER SKIN.  INSTALLED EXTERNAL DOUBLER PER EA 65883.  (X)
